Show simple item record

dc.contributor.authorYin, Yunfeng
dc.identifier.citationYunfeng Yin, “Quasilinearization for some nonlocal problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 6, no. 2, pp. 117-122, 1993. doi:10.1155/S1048953393000115en_US
dc.description.abstractThe method of generalized quasilinearization [4] is applied to study semilinear parabolic equation ut – Lu = f{t,x,u) with nonlocal boundary conditions u(t,x)=∫Ωϕ(x,y)u(t,y)dy in this paper. The convexity of f in u is relaxed by requiring f(t,x,u) Muz to be convex for some M > 0. The quadratic convergence of monotone sequence is obtained.en_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.titleQuasilinearization for Some Nonlocal Problemsen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0